# SDR AALA201707249032

- Difficulty date: July 21, 2017
- Submitted: July 24, 2017
- Operation: Air carrier
- Aircraft: N396AN
- Make and model: Boeing 767323
- Aircraft serial: 29603
- Aircraft time: 70,577 hours, 11,566 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 5006003D
- Part serial: 788
- Condition: Failed
- Location: Fuel Boost
- Part time: 13,662 hours, 2,330 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT LEFT FWD BOOST PUMP WOULD NOT WORK AFTER  BALANCING FUEL. CIRCUIT BREAKER DISCOVERED TRIPPED. REMOVED AND REPLACED LEFT FWD BOOST PUMP IAW AMM 28-22-03.  OPS CHECKED AND LEAK CHECKED GOOD.
